Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Projective modules over Laurent polynomial rings


Author: Richard G. Swan
Journal: Trans. Amer. Math. Soc. 237 (1978), 111-120
MSC: Primary 13C10; Secondary 13F20, 14F05
DOI: https://doi.org/10.1090/S0002-9947-1978-0469906-4
MathSciNet review: 0469906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quillen's solution of Serre's problem is extended to Laurent polynomial rings. An example is given of a $ A[T,{T^{ - 1}}]$-module P which is not extended even though A is regular and $ {P_\mathfrak{m}}$ is extended for all maximal ideals $ \mathfrak{m}$ of A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C10, 13F20, 14F05

Retrieve articles in all journals with MSC: 13C10, 13F20, 14F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0469906-4
Keywords: Projective modules, Laurent polynomial rings, Serre's problem
Article copyright: © Copyright 1978 American Mathematical Society